MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ELLIPSE DR ICD; Pulse generator, permanent, implantable

ABBOTT MEDICAL (CRM-SYLMAR) ELLIPSE DR ICD; Pulse generator, permanent, implantable
Model Number CD2411-36C
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a review of a remote transmission showing the implantable cardioverter defibrillator (icd) did not deliver device therapy.The patient presented to the clinic, and programming changes were made.The patient was asymptomatic.

Brand Name
ELLIPSE DR ICD
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25664871
Report Number2017865-2026-13516
Device Sequence Number21427556
Product Code NVZ
UDI-Device Identifier05414734507585
UDI-Public(01)05414734507585(10)A000034401(17)190131
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model NumberCD2411-36C
Device Catalogue NumberCD2411-36C
Device Lot NumberA000034401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC RA LEAD; MEDTRONIC RV LEAD
Patient SexMale
Patient Weight101 KG